Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Headache, electrical discharge fluctuations. Prescribed valparin chrono, memory loss, fits. Related symptoms?

My age is 29 .I have an headache .On consulation i came to know that it is due to electrical discharge fluctuations through EEg test.I have been suggested valparin chrono.Through net i came to know that it is for fits .But i never had fits.I observed that i am losing memory from past some time.Can you please elaborate if there is a link in all these and guide me
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response

If EEG shows electrical discharge then does not mean that you should take treatment.

If you have symptoms of fits or convulsion or fainting like symptoms or history of loss of consciousness then it require treatment.

Memory loss evaluate in detail for which MMSE means mini mental status examination will helpful.

You have symptoms suggestive of convulsion but confirm diagnosis only made after detail history and examination.

Please consult best neurologist in town and get help.

I hope i have answered your query.

Feel free to ask.

Thank you.
Answered: Thu, 25 Sep 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor